MAUDE Adverse Event Report: SYNTHES GMBH RADIOLUCENT AIMING ARM/FRN PIRIFORMIS FOSSA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH RADIOLUCENT AIMING ARM/FRN PIRIFORMIS FOSSA; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 03.033.002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024, a piece of the driving cap had broken off in the insertion handle.One of the white tabs that locked the recon sleeves was broken, and the threaded end of the driving cap was also broken off.These pieces needed to be replaced as soon as possible.This report is for one (1) radiolucent aiming arm/frn piriformis fossa this is report 2 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: reporter is a j&j sales representative.This complaint involves one (3) devices.H4, h6: the product was not returned to depuy synthes; however, photos were provided for review.The photo investigation revealed that '03.033.002, aim-arm radioluc f/piriformis fossa fem has one side of lock broken.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the aim-arm radioluc f/piriformis fossa fem would contribute to the complained device issue.Based on the investigation findings, the aiming arm has broken because of unintended force, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot part:03.033.002.Lot no:l699800.Release to warehouse date: 27 mar, 2018 manufacturing site: werk hagendorf.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RADIOLUCENT AIMING ARM/FRN PIRIFORMIS FOSSA
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
SYNTHES HAEGENDORF GMBH-CN
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20072767
Report Number8030965-2024-10392
Device Sequence Number11521910
Product Code HSB
UDI-Device Identifier07612334121783
UDI-Public(01)07612334121783(11)180327(10)L699800
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.033.002
Device Lot NumberL699800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRIVING CAP F/INSERTION HANDLE; INSERT-HANDLE RADIOLUC FEM RECON NAIL
Patient SexUnknown